Francisco Marcellán

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

14EELuis Garza, Javier Hernández, Francisco Marcellán: Spectral transformations of measures supported on the unit circle and the Szegö transformation. Numerical Algorithms 49(1-4): 169-185 (2008)
13EEAlicia Cachafeiro, Francisco Marcellán, C. Pérez: Orthogonal polynomials with respect to the sum of an arbitrary measure and a Bernstein-Szegö measure. Adv. Comput. Math. 26(1-3): 81-104 (2007)
12EEE. Berriochoa, Alicia Cachafeiro, Francisco Marcellán: A new numerical quadrature formula on the unit circle. Numerical Algorithms 44(4): 391-401 (2007)
11EEA. I. Aptekarev, Alicia Cachafeiro, Francisco Marcellán: A scalar Riemann boundary value problem approach to orthogonal polynomials on the circle. Journal of Approximation Theory 141(2): 174-181 (2006)
10EEV. I. Kolyada, Francisco Marcellán: Kernels and best approximations related to the system of ultraspherical polynomials. Journal of Approximation Theory 133(2): 173-194 (2005)
9EEIgnacio A. Rocha, Francisco Marcellán, Laura Salto: Relative asymptotics and Fourier series of orthogonal polynomials with a discrete Sobolev inner product. Journal of Approximation Theory 121(2): 336-356 (2003)
8EEAlicia Cachafeiro, Francisco Marcellán, Juan J. Moreno-Balcázar: On asymptotic properties of Freud-Sobolev orthogonal polynomials. Journal of Approximation Theory 125(1): 26-41 (2003)
7EEFrancisco Marcellán, G. Pérez: The Moments of the M/M/s Queue Length Process. Queueing Syst. 44(3): 281-304 (2003)
6EEFrancisco Marcellán, Boris P. Osilenker, Ignacio A. Rocha: On Fourier Series of a Discrete Jacobi-Sobolev Inner Product. Journal of Approximation Theory 117(1): 1-22 (2002)
5EEMaría José Cantero, Francisco Marcellán, Leandro Moral: A Class of Nonsymmetric Orthogonal Polynomials on the Unit Circle. Journal of Approximation Theory 109(1): 30-47 (2001)
4EEFrancisco Marcellán, Juan J. Moreno-Balcázar: Strong and Plancherel-Rotach Asymptotics of Non-diagonal Laguerre-Sobolev Orthogonal Polynomials. Journal of Approximation Theory 110(1): 54-73 (2001)
3EEHossain O. Yakhlef, Francisco Marcellán, Miguel A. Piñar: Relative Asymptotics for Orthogonal Matrix Polynomials with Convergent Recurrence Coefficients. Journal of Approximation Theory 111(1): 1-30 (2001)
2EEFrancisco Marcellán, Franz Peherstorfer, Robert Steinbauer: Orthogonality properties of linear combinations of orthogonal polynomials II. Adv. Comput. Math. 7(3): 401-428 (1997)
1EEFrancisco Marcellán, Franz Peherstorfer, Robert Steinbauer: Orthogonality properties of linear combinations of orthogonal polynomials. Adv. Comput. Math. 5(1): 281-295 (1996)

Coauthor Index

1A. I. Aptekarev [11]
2E. Berriochoa [12]
3Alicia Cachafeiro [8] [11] [12] [13]
4María José Cantero [5]
5Luis Garza [14]
6Javier Hernández [14]
7V. I. Kolyada [10]
8Leandro Moral [5]
9Juan J. Moreno-Balcázar [4] [8]
10Boris P. Osilenker [6]
11Franz Peherstorfer [1] [2]
12C. Pérez [13]
13G. Pérez [7]
14Miguel A. Piñar [3]
15Ignacio A. Rocha [6] [9]
16Laura Salto [9]
17Robert Steinbauer [1] [2]
18Hossain O. Yakhlef [3]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)